# SDR SCNA95264

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021123
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB AFTER GEAR RETRACTION, RED AND GREEN NOSE GEAR LIGHTS ILLUMINATED.  ALL INDICATIONS WERE NORMAL DURING RETRACTION AND EXTENSION.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT PER MM 32-09-12, OPS CHECKED GOOD PER MM 32-09-121.
